# SDR 95ZZZX2552

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6890040
- Condition: Defective
- Location: Nr 1 Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE SHIELD HAS SADDLE PROTRUSIONS, UNDERSIZE.
